# SDR SWIA201334273

- Difficulty date: August 3, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 26,410 hours, 22,132 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON PANEL 599BB IS CHAFED.  C-CHECK BLENDED IAW REO.
